# SDR UALA2012120707107

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 72,458 hours, 27,227 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Block
- Condition: Faulty
- Location: Fire Indication
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIRE IND LIGHT ON CTR CONSOLE BULB IS BLOWN.  REPLACED DIODE BLOCK IN SWITCH, OP OKAY.
